# SDR C77A20140721004

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 16,944 hours, 9,630 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17113508401
- Part serial: F038028932
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT FAIL, SPOILER FAULT, SHAKER ANTICIPATED & AOA LIMIT FAIL MSG ON APPROACH.  RAN QRH, MSGS REMAIN.  R& R RT 2 & 3 SLAT HARNESS & SKEW SENSORS IAW AMM 27-83-07 & AMM 27-83-01.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
